# SDR AUS20030094

- Difficulty date: January 31, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Maule MX-7-180
- Engine: Lyc O360C1F
- Propeller: Hartzl HCC2YR1
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Condition: Shorted
- Location: Fuel Qty Sensor
- Part time: 1,085 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AUXILIARY, RT AUXILIARY AND RT MAIN FUEL TRANSMITTERS FAILED.  LT MAIN FUEL TRANSMITTER ERRATIC. THE TRANSMITTER EARTH RETURN BRASS PLATES LOCATED ADJACENT TO THE FLOAT SHAFT HAD WORN THROUGH THE LOCATING PEGS RESULTING IN AN OPEN CIRCUIT.
